# SDR 2022FA0000417

- Difficulty date: July 30, 2022
- Submitted: July 30, 2022
- Operation: General aviation
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 5,865 hours, 3,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 74113711
- Condition: Gouged
- Location: Zone 100
- Part time: 5,865 hours, 3,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDI REQUIRED ON FUSELAGE SKIN SCRATCH BEHIND RH FORWARD OVER WING FUSELAGE FAIRING SPLICE STRAP AT FS 354. COMPLIED WITH TEXTRON AVIATION ENGINEERING ORDER, DQ35681M1, FUSELAGE (RIGHT SIDE) DAMAGE (SCRATCH), DATED: JULY 28, 2022.
